| Catalog Number |
4A5144 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that they have another issue with this order.They just called and had to go to the hospital due to an infection because the intermittent catheter that they got in the kit not only did not have the gloves, but the catheters were not pre-lubricated like they should be.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.A labeling review is not required because labeling could not have prevented the reported issue.The device history record review could not be performed without a lot number.No actions can be taken at this time since a root cause was not identified.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that they have another issue with this order.They just called and had to go to the hospital due to an infection because the intermittent catheter that they got in the kit not only did not have the gloves, but the catheters were not pre-lubricated like they should be.It was unknown what medical intervention was provided for infection.